# SDR IPXA10659864

- Difficulty date: May 3, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587653
- Condition: Grooved
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  MCD FLOOR PANEL FOUND LONG AND DEEP GROOVE RUN THROUGH THE PANEL AT BS 690 TO 764 LBL 77" TO LBL 88".  FLOOR PANEL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
